# SDR SWIA201642664

- Difficulty date: September 9, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 33,064 hours, 19,784 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PASSENGER DOOR SURROUND KICKPLATE ANGLE HAS CORROSION.   INSTALLED REPLACEMENT PASSENGER DOOR SURROUND KICKPLATE ANGLE IAW SRM.
